# SDR SWAA2023060153868

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 49,313 hours, 29,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT SIGN BROKEN<[01] REMOVED AND REPLACED R1 DOOR LOWER EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-01. OPS CK GOOD
